Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Had mucaine gel. Feeling nausea, developed itchy red rashes all over top half of body. Any advice?

Apr 2013
User rating for this question
Answered by

General Surgeon
Practicing since : 2009
Answered : 3057 Questions
I had some mucaine gel. Shortly afterwards I have developed rashes and redness all over the top half of my body. This was accompanied by a felling of nausea and giddiness. My body is itching all over. Please advise what I can do for relief.
Posted Sat, 27 Apr 2013 in Medicines and Side Effects
Answered by Dr. Ivan R. Rommstein 42 minutes later
Hi and welcome to XXXXXXX Thank you for your query.
First, if you have any breathing difficulties and progression of symptom you should go to ER. This is probably minor hypersensitive reaction but sometimes it can become very serious.
If you have any antihistamine medicine at home you should take it. If not go to your GP or pharmacy for it. Before that drink 5dcl of water. Wash your body in cool water and you can apply some toothpaste on the most itchiest places.Or you can ask pharmacist for specialy creams.
Dont scratch it,it can become infected. After this avoid mucaine, take some other antiacid medicines.
Hope I have answered your query. If you have any further questions I will be happy to help
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor